# SDR IPXA2B75569

- Difficulty date: September 16, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 74,902 hours, 13,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B0190133A
- Part serial: 000452
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING OTBD T/E FORE FLAP L/E FAIRING DELAMINATION AT MOST INBD AREA.   FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1) FIG 5, REV 63.
